# SDR 2007UALA02824

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 41,473 hours, 30,215 cycles
- Engine: Ge CFM56*
- Engine time: 52,376 hours, 34,859 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE N1 SEIZED AND METAL IN TAIL PIPE.  N1 SEIZED DUE TO SCATTERED BROKEN STAGE 1 LPT BLADES. FOLLOWING SEIZURE, STAGE 2 NGV'S AND REMAINDER OF BLADES IN STAGE 1 BURNED/MELTED. NO KNOWN CAUSE FOR INITIAL BROKEN 1ST STAGE BLADES.
